# SDR CA050815006

- Difficulty date: August 10, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Kamov KA32A1
- Aircraft time: 11,542 hours
- Engine: Amtr KLIMOVK1A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: HP3BMA
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: W
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE ON APPROACH FOR LANDING, A HIGH ROTOR SPEED CONDITION OCCURED. THE PILOT IMMEDIATELY NOTICED THE INCREASE IN NR AND INCREASED COLLECTIVE TO MAINTAIN THE NR WITHIN NORMAL PARAMETERS.  WITH THE NR STABILIZED, THE DEFECTIVE ENGINE WAS IDENTIFIED AND THE THROTTLE CONTROL LEVER WAS RETARDED. THE AIRCRAFT DESCENDED AND CARRIED OUT AN UNEVENTFUL LANDING. ONCE ON THE GROUND, A SEPARATE ENGINE CHECK IDENTIFIED THE NR 2 ENGINE FCU NF GOVERNOR HAD FAILED. THE FUEL CONTROL UNIT WAS REPLACED.
